T Nation

New Blood Results on Susternon 250

Hi,51 year old male,no sex drive for years,various "treatments"for low test(I live in the UK)
1)Stopped the testogel last october as it made little difference to how I feel
2)New Urologist gave me susternon 250/ three weeks(nothing else)
bloods jan 12,before the shot(about 6 weeks before)
test 13.7(range 10 - 28),
Prolactin 308(range <351)
Oestradiol 101(range<151)
fsh 4.7(range 1.0 -12.0),LH 2.7 (range 2 to 9),SHGB 28(range 12 to 79)
Now look what happens 10 days after shot
test 12.2,Prolactin 341,Oestradiol <100 SHGB 32
21 days after shot
test 9.1,Prolactin 308 Oestradiol <100 SHGB 26 fsh 3.9,LH 2.6
what the hell is going on,the endo’s etc in the UK are morons

No sex drive and sometimes I feel emotional/weepy,is this the low t or something else?

[quote]Andy E wrote:
Hi,51 year old male,no sex drive for years,various "treatments"for low test(I live in the UK)
1)Stopped the testogel last october as it made little difference to how I feel
2)New Urologist gave me susternon 250/ three weeks(nothing else)
bloods jan 12,before the shot(about 6 weeks before)
test 13.7(range 10 - 28),
Prolactin 308(range <351)
Oestradiol 101(range<151)
fsh 4.7(range 1.0 -12.0),LH 2.7 (range 2 to 9),SHGB 28(range 12 to 79)
Now look what happens 10 days after shot
test 12.2,Prolactin 341,Oestradiol <100 SHGB 32
21 days after shot
test 9.1,Prolactin 308 Oestradiol <100 SHGB 26 fsh 3.9,LH 2.6
what the hell is going on,the endo’s etc in the UK are morons

No sex drive and sometimes I feel emotional/weepy,is this the low t or something else?[/quote]

I can’t really tell from your post how often you get injections. Did you only have one shot in a 3 week period? If so, you need to change up the frequency of your injections to avoid a huge surge of T and then a huge trough as it wears off. I’m not too familiar with Sustanon, but I’m sure someone else can chime in if I’m talking out of my ass. The half-life for an ester like T Cypionate is 8 days, so it’s recommended to inject twice a week in order to keep T levels constant. With Sustanon you have four different esters with different half-lives, but going 3 weeks without another shot is insane no matter the chemical. More frequent injections with smaller doses will prevent the peaks and valleys associated with infrequent injections.

Read through the “Protocol” Sticky and the “Labs” Sticky. They will give you a run-down of the best way to go about TRT, and also what labs you should get done in order to figure out what’s going on inside your body. Do you know if you have primary or secondary hypogonadism? Make sure to get all the tests done that are recommended in the Stickies in order to see if you may have something wrong with your thyroid, adrenals, or something else. You need to find out what’s causing the low T before you can go about “fixing” it.

Good Luck!

[quote]Andy E wrote:
Hi,51 year old male,no sex drive for years,various "treatments"for low test(I live in the UK)
1)Stopped the testogel last october as it made little difference to how I feel
2)New Urologist gave me susternon 250/ three weeks(nothing else)
bloods jan 12,before the shot(about 6 weeks before)
test 13.7(range 10 - 28),
Prolactin 308(range <351)
Oestradiol 101(range<151)
fsh 4.7(range 1.0 -12.0),LH 2.7 (range 2 to 9),SHGB 28(range 12 to 79)
Now look what happens 10 days after shot
test 12.2,Prolactin 341,Oestradiol <100 SHGB 32
21 days after shot
test 9.1,Prolactin 308 Oestradiol <100 SHGB 26 fsh 3.9,LH 2.6
what the hell is going on,the endo’s etc in the UK are morons

No sex drive and sometimes I feel emotional/weepy,is this the low t or something else?[/quote]

You are going to have to find a new doctor or at least talk some sense into the current one you have. Not sure what is going to be easier.

Depending on the blend ratio of your sustanol would indicate injection frequency. But usually sustanol has a higher percentage of propionate which would mean injections every 2nd day to be ideal.

You need to read the stickies and go into the doctors office armed. If your doctor is stuck on giving you sustanol you will need to split up the injections for every 2nd day use. You will most likely be better off with test enanthate.

You said you took sus 250 but how much were you given and how many injections? Little confused by your story.

Your prolactin looks to be heading towards over the range. Feeling weepy could be Estradiol related. So if you stay on TRT you will need to look into E2 and treat if necessary.

Your LH is on the low end so you could try a nolva or hcg test to see if raising LH will reflect in raising T levels. Which will probably tell you if you are primary or secondary.

Keep in mind TRT is for life not for a couple of weeks. Your doctor should know that!